# SDR SWAA2025052072057

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 72,153 hours, 43,123 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT STRUT SUPPORT FAIRING CRACKED<[01] REMOVED AND REPLACED CRACK #1 ENG PYLON AFT STRUT SUPPORT FAIRING PER SRM 51-40-02.
